800.527.9921
Weekdays 8:00 AM to 5:00 PM CT
Ask for Chemical Customer Service
 
 

You have not viewed any products recently.

 
 
H-410 Enlarge View
H-410
 
 

First Aid Only Aspirin, 250 Tablets, 125 Twin Packs, H410

 

Choose the classic remedy for headache, muscle pain, fever

Handy aspirin packed in single-dose protective pouches.

  • Active ingredient: aspirin 325 mg
  • Comparable to Bayer®
  • Convenient dispenser box
  • Each dispenser box contains 125 two-tablet packs

Usually ships within 2 to 4 business days.

Item No.10071583
 
QuantityPrice
1 - 5$9.45 (125 PK/CS)
6 - 11$9.10 (125 PK/CS)
12 +$8.75 (125 PK/CS)
Available today!
 

> Related Items

Advil® Tablets

Advil® Tablets

Helps relieve headache, muscle aches, backache and minor arthritis pain. Also helpful for toothache,...

As low as: $31.65 (50/Pk, 2 Pk/Cs)